RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Simakova, L A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:79
Abstract pages:307
Full texts:103

http://www.mathnet.ru/eng/person47686
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. L. A. Simakova, “On real and “symplectic” meromorphic plus-matrix-function and corresponding linear fractional transformation”, Mat. Fiz. Anal. Geom., 10:4 (2003),  557–568  mathnet  mathscinet  zmath
1976
2. D. Z. Arov, L. A. Simakova, “Boundary values of a convergent sequence of J-contractive matrix-functions”, Mat. Zametki, 19:4 (1976),  491–500  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 301–306

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020